# SDR AALA200801653

- Difficulty date: June 18, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 31,639 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT SEAT ROWS 20 TO 26 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT SEAT ROWS 20 TO 26.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
